Ibucin Plus Syrup 60ml
60ml Syrup in Bottle
Inclusive of all taxes
7 days return policyRead More
All the Products are packed and stored Safely
Ibucin Plus Syrup 60ml Description
Ibucin Plus Syrup is a pain-relieving medicine, used to manage mild-to-moderate pain associated with arthritis, spondylitis, sprains and strains, lower back pain, dental pain, post-operative pain and
painful menstruation. Ibucin Plus Syrup contains a combination of ibuprofen and paracetamol. It should be taken as instructed by the doctor, in the correct doses and for the exact duration as prescribed. Ibucin Plus Syrup should not be used in children below 12 years of age.
|You Save||₹4.35 (15% on MRP)|
|Contains||Ibuprofen + Paracetamol|
|Uses||Painkiller and fever|
|Side effects||Diarrhoea, stomach pain, vomiting, gas|
Check more medicines with composition as Ibuprofen + Paracetamol
Uses of Ibucin Plus Syrup 60ml
Ibucin Plus Syrup is used to provide relief from mild to moderate pain & inflammation in various conditions such as joint pain or disorder (arthritis, spondylitis), migraine, headache, back pain, menstruation, dental pain, muscle sprains and strains, and post-operative pain. It also reduces fever....
Contraindications of Ibucin Plus Syrup 60ml
- If you are allergic to ibuprofen, paracetamol or any ingredients of the Ibucin Plus Syrup.
- If you have a history of an allergic reaction due to the use of painkillers like aspirin, etc.
- If you had or have ulcers or bleeding in the stomach, intestine or any part of your gut.
- If you had bleeding or ulcer in the stomach or intestine due to the use of painkiller.
- If you any blood clotting disorder or problems related to the blood supply to the brain.
- If you are experiencing a fluid loss (due to vomiting, diarrhoea, or not drinking enough fluids).
- If you have severe liver, kidney or heart failure.
- Ibucin Plus Syrup is not meant to be used in children below 12 years of age.
Side effects of Ibucin Plus Syrup 60ml
- Stomach pain
Precautions and Warnings of Ibucin Plus Syrup 60ml
Can I take Ibucin Plus Syrup during pregnancy?
- Ibucin Plus Syrup should not be taken during pregnancy especially during 3rd trimester as it can hamper the growth of the fetus and can also cause heart and kidney-related problems in the baby. It can delay the labour and increase the duration as both mother and baby are at a risk of bleeding disorders if consumed by pregnant women....
- During 1st and 2nd trimester, this medicine should be used only if needed and prescribed by your doctor. Women who are trying to conceive and taking treatment for infertility should take this medicine only after consulting the doctor....
Can I take Ibucin Plus Syrup while breastfeeding?
Components of Ibucin Plus Syrup passes in breast milk in low concentrations and may not be harmful to the breastfed baby. It can be used for short durations and at lowest possible dose if you are breastfeeding your baby. However, you should still inform your doctor if you are a breastfeeding mother.
Can I drive if I have consumed Ibucin Plus Syrup?
You may experience tiredness and dizziness after taking Ibucin Plus Syrup. Thus, it is advised not to drive if you experience these symptoms after taking this medicine.
Can I consume alcohol with Ibucin Plus Syrup?
You should avoid consuming alcohol along with Ibucin Plus Syrup. It can increase the risk of liver disease and stomach bleeding.
Other General Warnings
Talk to your doctor if
- You develop skin allergies like rashes, itching, papules, blisters, etc.
- You are already taking other medicines containing paracetamol or ibuprofen.
- You have high blood pressure or heart, kidney or liver diseases.
- You have a hereditary disorder like G6PD deficiency or porphyria (blood disorders).
- You are an alcoholic or recently had a major surgery.
- You are an elderly person as there is risk of getting the side effects.
- You may experience stomach bleeding and ulcers after taking this medicine.
- You have inflammation or disorder of stomach or intestine.
- You have a history of or suffering from asthma & nasal allergy.
- You are suffering from an immune disorder, where your immune system acts against the body tissues such as systemic lupus erythematosus.
- You are trying to conceive, you should discontinue this medicine.
- You are on any medicine or supplement.
Mode of Action of Ibucin Plus Syrup 60ml
How Does It Work?
- Ibucin Plus Syrup acts by the combined action of ibuprofen and paracetamol. Both of these medicines have analgesic and anti-inflammatory actions.
- It works by interfering with the production of a chemical called prostaglandins, which is responsible for swelling and pain. It also controls fever and promotes cartilage matrix synthesis. Hence, it is useful for musculoskeletal pain and sports injuries....
Directions for Use of Ibucin Plus Syrup 60ml
- Take this medicine as instructed by your doctor.
- Shake it well before use.
- Carefully measure the dose using a measuring cup or spoon.
- Do not consume this medicine directly from the bottle.
Interactions of Ibucin Plus Syrup 60ml
Interactions with other medicines
- Other medicines containing paracetamol should not be consumed while taking Ibucin Plus, as there is an increased risk of liver damage.
- Some medicines can affect the way Ibucin Plus Syrup works, or this medicine itself can reduce the effectiveness of other medicines taken at the same time.
- Tell your doctor about all the medicines, supplements, or herbals you are currently taking or might take to avoid any possible interaction.
- Especially if you are taking medicines to treat high blood pressure, heart failure, high/abnormal cholesterol levels, blood thinners, anti-infectives, anti-diabetics, anti-asthmatics, pain killers, immunomodulatory medicines or medicines for the brain-related disorder....
- There is a risk of bleeding if you are taking medicines to thin the blood like warfarin and coumarin.
- Increased risk of fits if you are taking this medicine with antibiotics like levofloxacin and ciprofloxacin.
Storage and disposal of Ibucin Plus Syrup 60ml
- Store this medicine below 30°C in a cool and dry place.
- Keep this medicine out of the reach of children and pets.
Dosage of Ibucin Plus Syrup 60ml
An overdose of Ibucin Plus Syrup can result in headache, nausea, vomiting, stomach pain, decreased appetite, yellowish skin coloration and diarrhoea. If you think you have taken too much of this medicine, contact your doctor immediately or visit the nearest hospital. Taking this medicine in high doses may result in serious liver damage and coma....
Missed a Dose
Do not take a double dose if you have missed the dose. Take the next dose as soon as you remember. A minimum of 6 hour gap is recommended between 2 doses.
Dr. Mansi Savla
B. Pharm, PharmD
Dr. Ritu Budania
MBBS, MD (Pharmacology)
Frequently Asked Questions (FAQs)
Q: Is Ibucin Plus Syrup addictive?
A: No, this medicine is not addictive but it is advised not to give this medicine if anyone else has the same condition like you.
Q: Is there anything else I need to know before taking Ibucin Plus Syrup?
A: There should be a minimum 6-hour gap between 2 doses of Ibucin Plus Syrup. This medicine should not be used in children below 12 years of age and who weigh less than 40 kg. (if >12 yrs old).
Q: Why do pain killers cause gastrointestinal bleeding?
A: Pain killers are known to work by interfaring with the production of a chemical called prostaglandins. Certain prostagladins helps in protecting the stomach lining from the corrosive effects of stomach acid, as well as playing a role in maintaining the natural, healthy condition of the stomach lining. Painkillers reduces the formation of prostaglandins thus can lead to gatrointestinal bleeding.
Q: Is Ibucin Plus Syrup a painkiller?
A: Yes, Ibucin Plus Syrup is a painkiller, used to reduce pain and inflammation in various conditions.
The information provided herein is supplied to the best of our abilities to make it accurate and reliable as it is published after a review by a team of professionals. This information is solely intended to provide a general overview on the product and must be used for informational purposes only. You should not use the information provided herein to diagnose, prevent, or cure a health problem. Nothing contained on this page is intended to create a doctor-patient relationship, replace or be a substitute for a registered medical practitioner's medical treatment/advice or consultation. The absence of any information or warning to any medicine shall not be considered and assumed as an implied assurance. We highly recommend that you consult your registered medical practitioner for all queries or doubts related to your medical condition. You hereby agree that you shall not make any health or medical-related decision based in whole or in part on anything contained in the Site. Please click here for detailed T&C.
Please add item(s) to proceed